# SDR IPXA2015012385428

- Difficulty date: January 4, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 67,009 hours, 11,688 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING LOWER T/E EXTERIOR STRAP BELOW REAR SPAR, SILL CRACKED NEAR STA XOS405.  REMOVED, FABRICATED & INSTALLED REPLACEMENT SILL STRAP IAW DWG ARC7008 AND SRM 51-34-01, 51-33-01, 51-31-01.
